# SDR 99FDEA00328

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bolt
- Part number: 716581680
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 190 NR 3 PYLON AFT SPHERICAL BEARING, THROUGH BOLT FOUND WITH CRACK IND DURING MAGNAFLUX INSP.  INSTALL NEW NR 3 PYLON AFT BEAR THROUGH BOLT PER EO 8-5410-7-430734 PART 4 STEP 12 AND 13.
